# SDR QXEA0000465

- Difficulty date: February 11, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- System (JASC): 2420 · AC Generation System
- Part: Inverter
- Part number: DH103024600CS
- Condition: Failed
- Location: Cockpit
- Part time: 4,539 hours
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SEA- VERY NOTICABLE BURNING ELECTRICAL SMELL (NO SMOKE) IN COCKPIT.  FOUND PRIMARY INVERTER TO BE VERY HOT.  REMOVED AND REPLACED PRIMARY INVERTER, OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
